# SDR CA150504003

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,657 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6894171
- Condition: Cracked
- Location: Reduction
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN EXCESSIVE OIL LEAK AT TURBINE/GEARBOX JOINT WAS DISCOVERED DURING A DAILY INSPECTION. FURTHER INVESTIGATION SHOWED THE GEARBOX FLANGE APPEARS TO BE CRACKED. THE ENGINE GEARBOX WAS REPLACED AND SENT FOR REPAIRS.  THE GEARBOX TSO 4552.9 AND TSN 11,440.5.
